Applied Mathematics

Vol.4 No.8A(2013), Paper ID 35182, 3 pages

DOI:10.4236/am.2013.48A013

 

Inherent Properties of Two Dimension Green Function with Linear Boundary Condition of Free Water Surface

 

Xing Wang, Chao Liu, Zhenli Sun, Mingyan Wu, Shesheng Zhang

 

Department of Statistics, Wuhan University of Technology, Wuhan, China
Department of Statistics, Wuhan University of Technology, Wuhan, China
Department of Statistics, Wuhan University of Technology, Wuhan, China
Department of Statistics, Wuhan University of Technology, Wuhan, China
Department of Statistics, Wuhan University of Technology, Wuhan, China

 

Copyright © 2013 Xing Wang, Chao Liu, Zhenli Sun, Mingyan Wu, Shesheng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


X. Wang, C. Liu, Z. Sun, M. Wu and S. Zhang, "Inherent Properties of Two Dimension Green Function with Linear Boundary Condition of Free Water Surface," Applied Mathematics, Vol. 4 No. 8A, 2013, pp. 97-99. doi: 10.4236/am.2013.48A013.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.